| Model Number |
772414 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the customer mentioned about the tray (material# - 772417) and the way it was packaged.Stated that three trays have been like this so far (material# 772417-lot# unk).Also stated that the substitute urethral catheter tray had the sterile gloves located under the drape which as a result one was unable to sterilely place the drape unless the nurse grabbed their own set of gloves (material# 772414-lot# ngfz3767).
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.A potential root cause for this failure could be ¿incorrect operation".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.The device was not returned.
Event or Problem Description
It was reported that the customer reported about item 772417 and the way it was packaged and stated that three trays have been like this so far (material# 772417-lot# unk ).It was also stated that the substitute uretheral catheter tray had the sterile gloves located under the drape which as a result one was unable to sterilely place the drape unless the nurse grabbed their own set of gloves (material# 772414-lot# ngfz3767).